Sudden Death Due to Cardiac Tamponade

Rastogi, Prateek and Atreya, Alok and Acharya , Jenash (2013) Sudden Death Due to Cardiac Tamponade. Journal of South India Medicolegal Association, 5 (2). pp. 76-78.

[img] Image (JPEG)
pr-1.jpg - Published Version
Restricted to Registered users only

Download (607kB) | Request a copy
[img] Image (JPEG)
pr-2.jpg - Published Version
Restricted to Registered users only

Download (665kB) | Request a copy
[img] Image (JPEG)
pr-3.jpg - Published Version
Restricted to Registered users only

Download (575kB) | Request a copy

Abstract

Cardiac tamponade is life-threatening, slow or rapid compression of the heart due to the pericardial accumulation of fluid, pus, blood, clots, or gas, as a result of effusion, trauma, or rupture of the heart. Ventricular free wall rupture is a catastrophic complication that occurs within 7 days, in 1-4% of patients with acute myocardial infarction. We present a case of an elderly female who presented clinically mimicking sudden onset of gastrointestinal problem was later found to have cardiac tamponade on autopsy.

Item Type: Article
Uncontrolled Keywords: Cardiac Tamponade; Myocardial Infarction; Sudden Death
Subjects: Medicine > KMC Mangalore > Forensic Medicine
Depositing User: KMCMLR User
Date Deposited: 19 Sep 2013 09:26
Last Modified: 19 Sep 2013 09:26
URI: http://eprints.manipal.edu/id/eprint/137240

Actions (login required)

View Item View Item